Stocrin/Truvada and itching
Apr 27, 2008
Dear Dr. I am taking stocrin/truvada combination for 2 months now and my body ia always itching all over; is this common. I also have bad nights if I eat fatty meals. Jah Bless
Response from Dr. Henry
The sleep problems after a fatty meal could be due to high levels of the Stocrine (efavirenz) so that either drug levels could be obtained or you could consider careful food intake during the time period when you take your stocrine (could consider switching the time of the day you take it on a trial basis). If sleep problems persist then consideration of a switch off stocrine warrants discussion if good alternative medications are available to you. Skin rash from your meds occurs fairly often but usually that will resolve. Skin rashes in the setting of HIV infection are common as are rashes that occur after starting effective treatment as a part of the immune reconstitution spectrum. An evaluation by your HIV specialist and/or a dermatologist (skin specialist) if often useful to sort out the rash problem. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rubbing Vagina Scared I Have HIV
- Should I Get Tested After Sharing A Razor?
- Should I Get Tested After Unprotected Oral Sex Without Ejaculation?
- Unprotected Anal Sex Without Ejaculation And HIV Transmission Risk
- Vaginal Sex Condom Broke Risk Of Getting HIV
- Is Sinus Infection An Acute Symptom Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.